# SDR FDEA201112045149

- Difficulty date: December 4, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A53812067200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 49, TRACK 4L VERTICAL SUPPORT LEG IS CRACKED ON BOTTOM INBD FLANGE.  R & R FITTING ON FR 49 TRACK 4L VERTICAL SUPPORT LEG IAW SRM 51-40-21, PARA 5, PG 7 AND IAW SRM 51-72-10.
